# SDR CA040408002

- Difficulty date: April 3, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,714 hours
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22850741115
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THRUST REVERSER UNLOCK LIGHT AND REVERSER ICON ON NR 1 GAUGE CAME ON IN FLIGHT AT FLIGHT LEVEL 210QRH CARRIED OUT, LIGHT REMAIN ON FOR THE REST OF THE FLIGHT.
